# SDR CALA2025030402568

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 47,646 hours, 6,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR CLOSED AND LATCHED PROXIMITY SENSOR IS OPEN - REPORTED IN AHM MX MSG 52-10316, NEED TO PERFORM AMM 45-11-00-73A-110B "PROX SNSR RIGGING FUNCTION" IN CMCF "OTHER FUNTIONS", IF SENSOR IS OUT OF THE RIG LIMIT, PLEASE ADJUST OR REPLACE SENSOR REF. AMM 52-71-04-00A-720A. CARRIED BY ELB REMOVED AND REPLACED PROXIMITY SENSOR, RIGGING STATUS OK, REF: DMC-B787-A-52-71-04-00A-720A-A
